Wednesday, September 1, 2010
Zoloft - I hate you.
Zoloft has been evil to me. I have realized now that every time I increase or decrease my medicine my back/butt/leg pain gets worse! Now that I have lowered my dosage I am starting to feel worse again... the way that I did when I increased my dosage. I just know that Zoloft has something to do with all of this!! I only have a few more days before I can completely stop this medicine. There were a few days that I did not take Zoloft at all because I misplaced them and thought "well its ok to not take them since I plan on stopping them anyway". I felt SO terrible. Every time I moved my head or eyes I thought I was going to pass out from being so dizzy. I also would get these "surges of energy"(i dont know how else to describe it) through my body. I though I might be diabetic or something I was very concerned for my health. I will update again after I have completely stopped the Zoloft for a few days. I should be feeling better then!!